# SDR 2007UALA05234

- Difficulty date: December 23, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 46,521 hours, 7,200 cycles
- Engine: Pwa PW4090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS4568J0460SS
- Condition: Punctured
- Location: Hydraulic System
- Part time: 46,521 hours, 7,200 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED DUE TO CENTER HYDRAULIC SYSTEM FAILURE.  HYDRAULIC LINE FOR NOSE GEAR STEERING PUNCTURED, REPLACED HYDRAULIC LINE. SERVICED HYDRAULIC CENTER SYSTEM. AC OK FOR SERVICE
